# SDR DALA1224043209

- Difficulty date: April 14, 2012
- Submitted: April 17, 2012
- Operation: Air carrier
- Aircraft: N309US
- Make and model: Airbus A320-211
- Aircraft serial: 118
- Aircraft time: 6,296 hours, 2,844 cycles
- System (JASC): 5240 · Service Doors
- Part: Blanking Plate
- Part number: D5348015900700
- Condition: Corroded
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR FWD AND AFT BLANKING PLATES CORRODED.  RETAIN FOR RECORDS.  REPLACED BLANKING PLATES FORWARD AND AFT AT R2 DOOR IAW A320 SRM 51-72-00.  INSTALLED ON W/C 2500-6602.
